Facebook Pixel

I took the plan b and a week later i started my period... I don't get my period till the 19th of this month?? Im also planning on getting the mirena should i do it now or wait??

By July 4, 2010 - 12:17pm
Rate This

Two days after my period I had unprotected sex i took the plan b pill a day later and the a week later i am bleeding Im wanting to go on the mirena and they told me to let them know when i start my period so should i do it now or do i wait??

Add a Comment1 Comments

Call your doctor and ask if you should start Mirena now, or wait until your cycle becomes back to its regular "self", since you took Plan B recently. Sometimes it can take a cycle or two for your periods to become regular after taking Plan B (if they were regular prior to Plan B!). Your doctor may want you to go ahead and begin taking Mirena, or may want you to wait until your next period (to make sure this is not breakthrough bleeding)...it can depend on your doctor's advice, as well as your medical history.

Can you let us know what your doctor says?

July 4, 2010 - 6:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.